# SDR SWAA2022030705480

- Difficulty date: April 7, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,649 hours, 28,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 787 RIGHT TRANSITION ANGLE HAS CORROSION MARKED FWD OF CARGO DOOR / E72995-OTTO; PERRY - 04/07/2019 21:42 COMPLETE: REMOVED AND REPLACED AFT CARGO R/H TRANSITION ANGLE STA 787 IAW SRM 51-10-02; INSTALLED FASTENERS IAW SRM 51-40-02.
